Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A plane, arcwise connected and connected im kleinen point set which is not strongly connected im kleinen


Author: R. L. Wilder
Journal: Bull. Amer. Math. Soc. 38 (1932), 531-532
DOI: https://doi.org/10.1090/S0002-9904-1932-05440-4
MathSciNet review: 1562453
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05440-4